# SDR ASAA12511082

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 16,484 hours, 4,921 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481034
- Part serial: 07219H5469
- Condition: Cracked
- Location: Cockpit
- Part time: 16,469 hours, 4,918 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT FL 260 LEFT SIDE WINDOW "OVERHEAT" LIGHT ILLUMINATED FOLLOWED BY ELECTRICAL ARCING ON L2 WINDOW FOLLOWED BY L2 CRACKING OUTER PANE.  DIVERSION TIME: 2 HOURS.  REPLACED LT NR 2 SLIDING WINDOW PER AMM 56 12 11 400 801, OPERATION CHECK NORMAL.
